The inversion of Peano continua by analytic functions
Young, G.
Fundamenta Mathematicae, Tome 53 (1964), p. 301-311 / Harvested from The Polish Digital Mathematics Library
Publié le : 1964-01-01
EUDML-ID : urn:eudml:doc:213819
@article{bwmeta1.element.bwnjournal-article-fmv56i1p27bwm,
     author = {G. Young},
     title = {The inversion of Peano continua by analytic functions},
     journal = {Fundamenta Mathematicae},
     volume = {53},
     year = {1964},
     pages = {301-311},
     zbl = {0154.32502},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv56i1p27bwm}
}
Young, G. The inversion of Peano continua by analytic functions. Fundamenta Mathematicae, Tome 53 (1964) pp. 301-311. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv56i1p27bwm/